Research Repository

H-infinity and robust control of interconnected systems with Markovian jump parameters.

Mahmoud, Magdi S and Shi, Peng and Shi, Yan (2005) H-infinity and robust control of interconnected systems with Markovian jump parameters. Discrete and Continuous Dynamical Systems - Series B, 5 (2). pp. 365-384. ISSN 1531-3492

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18846; interconnected systems, Markovian jump parameters, H1-control, decentralized control, state feedback
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Related URLs:
Depositing User: VUIR
Date Deposited: 19 Apr 2011 06:07
Last Modified: 24 Mar 2015 22:42
URI: http://vuir.vu.edu.au/id/eprint/2810
DOI: 10.3934/dcdsb.2005.5.365
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar